Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 2(13), Pages 28–33 (Mi vkam128)  

MATHEMATICS

Gellerstedt problem for a parabolic-hyperbolic equation degenerating type and order

Z. S. Madrakhimova

Institute of Мathematics, National University of Uzbekistan, Tashkent, 100125, Academgorodok, Do'rmon yo'li, 29 str.

Abstract: This paper deals with the formulation and study of boundary value Gellerstedt type problem for parabolic-hyperbolic equation with degeneration of the type and order within the area which equivalently reduced to integral equations.

Keywords: Gellerstedta problem, parabolic-equation hyper-parabolic type, type and order of degeneracy, integral equations, integral-differential operator of fractional order, modified Cauchy problem.

DOI: https://doi.org/10.18454/2079-6641-2016-13-2-28-33

Full text: PDF file (276 kB)
Full text: http:/.../Madrakhimova
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2016, 13:2, 25–30

Bibliographic databases:

UDC: 517.95
MSC: 65M32
Received: 01.06.2016

Citation: Z. S. Madrakhimova, “Gellerstedt problem for a parabolic-hyperbolic equation degenerating type and order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 2(13), 28–33; Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 25–30

Citation in format AMSBIB
\Bibitem{Mad16}
\by Z.~S.~Madrakhimova
\paper Gellerstedt problem for a parabolic-hyperbolic equation degenerating type and order
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 2(13)
\pages 28--33
\mathnet{http://mi.mathnet.ru/vkam128}
\crossref{https://doi.org/10.18454/2079-6641-2016-13-2-28-33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535554}
\elib{https://elibrary.ru/item.asp?id=26527426}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2016
\vol 13
\issue 2
\pages 25--30
\crossref{https://doi.org/10.18454/2313-0156-2016-13-2-25-30}


Linking options:
  • http://mi.mathnet.ru/eng/vkam128
  • http://mi.mathnet.ru/eng/vkam/y2016/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:56
    Full text:27
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021